brain-icon
Suffering from Epilepsy
I am suffering from epilepsy from last 15 and taking medication for the same, as i didn't had any attack since from last 3 years so i was been adviced to reduce one pill i.e. epilan immediately after reducing the pill i had an attack kindly advice what to do now? Thanks Hamed
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Syed Ali
Neurosurgeon 9 yrs exp Chennai
Continue with previous dose
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.